RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2019, Volume 19, Number 1, Pages 108–113 (Mi dvmg401)  

Stabilization of vortex flows through an annular domain

A. B. Morgulisab

a Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz
b Southern Federal University, Rostov-on-Don

Abstract: In this note, we consider the planar nonstationary through-flow problem for ideal incompressible and homogeneous fluid in an annular domain and describe the behavior of its solutions when $t\to +\infty$.

Key words: inviscid fluid flow, vortex flow, through flow, stabilization.

Full text: PDF file (513 kB)
References: PDF file   HTML file
UDC: 517.9
MSC: 76B47
Received: 20.04.2019

Citation: A. B. Morgulis, “Stabilization of vortex flows through an annular domain”, Dal'nevost. Mat. Zh., 19:1 (2019), 108–113

Citation in format AMSBIB
\Bibitem{Mor19}
\by A.~B.~Morgulis
\paper Stabilization of vortex flows through an annular domain
\jour Dal'nevost. Mat. Zh.
\yr 2019
\vol 19
\issue 1
\pages 108--113
\mathnet{http://mi.mathnet.ru/dvmg401}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg401
  • http://mi.mathnet.ru/eng/dvmg/v19/i1/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:30
    Full text:7
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019